# SDR TSAA0334042

- Difficulty date: March 5, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N806AL
- Make and model: Boeing 737-2S2C
- Aircraft serial: 21927
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Pitot Static Sys
- Stage of operation: CL
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS AIRSPEED INDICATOR FAILED IN FLIGHT.  THE AIRCRAFT RETURNED TO HNL AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE PERSONNEL REMOVED FOD FROM THE FIRST OFFICER'S PITOT TUBE.  THE PITOT/STATIC SYSTEM WAS TESTED AND CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
